MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number AU2110X15B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to a third-party service center for service.There was no serious patient harm or injury that occurred or was reported.During the evaluation of the device at the third-party service center, an error code related to a pressure drop was observed.Evt_press_sensor_mismatch means the device software detected a large pressure drop between the monitor and outlet pressure sensors (i.E.Across the machine flow sensor).The flow element/sensor was replaced to address the issue.Additionally, unrelated to the reportable error code, during the evaluation of the device at the third-party service center, the muffler, tubing-blower chassis and tubing-fio2 were found to be contaminated.No report that contamination caused any other malfunctions.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23337182
Report Number2518422-2025-111159
Device Sequence Number18527940
Product Code CBK
UDI-Device Identifier00606959051980
UDI-Public(01)00606959051980
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAU2110X15B
Device Catalogue NumberAU2110X15B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown